# SDR YENA2025051400494

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 63,822 hours, 23,024 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1098, MCO-LGA. 'OILY - CHEMICAL SMELL OBSERVED STARTING AT TOP OF DESCENT; C/W INFO NOTICE 2017-T015L. PERFORMED T/S IAW TSM 05-50-00-810-831-A. DETERMINED TO BE A TYPE 1 (APU). REF. TO LP  4238107, ITEM 2 FOR FINDINGS. APU REMAINS ON MEL. NO FURTHER DEFECTS NOTED. C/W LEVEL A DECONTAMINATION IAW AMM 21-00-00-615-802-A. NO ODORSS NOTED AT THIS TIME.'
